Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am experiencing anxiety and depression. I am 19 years old. My current medication is- nexito (escitalopram) - ssri opiprol (opipramol) I had a seizure in october 2018. Due to my current medication, I feel high amount of drowsiness throughout the day. My query- in order to avoid drowsiness, can I take methylphenidate (inspiral 10 mg) along with my current medication?

1 Doctor Answered
No, you should not take methylphenidate for this. Rather than adding one more medication just to avoid side effect of current medications better option is to modify your current medication regime. You may take these medications in night if you are taking in day or change the medication if you already taking them in night. Consult your treating psychiatrist or take second opinion from another psychiatrist nearby or online. All the best.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.